# SDR UPS01535154

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ELEV ASYM DISPLAYED.  A/C DIVERTED TO MIA.  REMOVED AND REPLACED ELEV CNTRL LINEAR ACT ASSY PER M/M 27-31-03.  OPS CKS GOOD.
